EconPapers    
Economics at your fingertips  
 

On Generalized Weakly -Contractive Mappings in Partially Ordered -Metric Spaces

A. Razani and V. Parvaneh

Abstract and Applied Analysis, 2012, vol. 2012, 1-18

Abstract:

The aim of this paper is to present some coincidence and common fixed point results for generalized weakly -contractive mappings in the setup of partially ordered -metric space. We also provide an example to illustrate the results presented herein. As an application of our results, periodic points of weakly -contractive mappings are obtained.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/701910.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/701910.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:701910

DOI: 10.1155/2012/701910

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:701910